# SDR TRAX200701675

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 18,570 hours, 15,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTS STRONG ELECTRICAL ODOR BETWEEN ROW 9 AND 11 OUT BOUND FROM ATL.  EN ROUTE TO BTR A/C DIVERTED TO JAN DUE TO MTC.  EMERGENCY DECLARED.
